# SDR SWIA2017072543566

- Difficulty date: July 5, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 37,144 hours, 23,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAMT ANGLE HAS CORROSION.  REMOVED AND REPLACED THE FWD FLOORBEAM ANGLE BETWEEN LBL 12 AND RBL 12 IAW SRM.
